Research Repository

Refinements of Choi-Davis-Jensen's Inequality

Khosravi, Mariam, Aujla, J. S, Dragomir, Sever S and Moslehian, M. S (2011) Refinements of Choi-Davis-Jensen's Inequality. Bulletin of Mathematical Analysis and Applications, 3 (2). pp. 127-133. ISSN 1821-1291

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID23746, positive linear maps, operator convex function, self-adjoint operator, Choi–Davis–Jensen inequality, spectrum, refinement
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 07 Dec 2012 05:31
Last Modified: 12 Mar 2013 04:06
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar